# SDR HEEA966781

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 205072277009
- Condition: Defective
- Location: Air Dist
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT OPEN, OVERHEATS AND POPS CIRCUIT BREAKER.
